Womens Health
Major Weight Gain on FemCon Fe
3 Replies
Alynn05 - December 31

So, I started taking FemCon in Jan. 2009 and since then I have gained about 20lbs. I called my doctor about my continuing weight gain but she assured me the BC at no effect. I eat very health and have for years. I am a professional dancer and work out almost every single day. In addition my hips have gain 3 inches. I'm getting very discouraged about my weight and body changing and wanted to know if anyone had the same effect or have any suggestions. I'm looking for a new doctor because I moved out of state but wanted to know if any one had similar symptoms. I've been on BC since I was 16 and never had these issues before. I'm now 24 and my body stays very stationary until now. Another side note. I stopped this pill for a week and I lost 8 lbs in 3 days... Help, I'm confused...


mel45 - August 14

i started using femcon 3 months ago and have put on over 15lbs,most of that in the first 6 weeks. i am a runner, training for a marathon, yet my weight keeps going up and up. i saw my obgyn last week and she confirmed that this was caused by the high dose of hormones in femcon. it has also caused a great deal of water retention and fatigue. she wants me to wait another two to three months to see if my body acclimates, but i don't know if i can stick it out. i'm unhappy, tired and my running has suffered. (as well as my self esteem)


missmartin88 - October 13

I started taking Femcon about 5 months ago...I'v gained just about 15 lbs...It would be more, but the first 3 months I was going to the gym daily. Im only 21 and I consider myself healthy. I went to my doctor today and he put me on what I was on before I started taking Femcon. He said to me that Femcon was most likely the reason for my rapid weight gain....I also experienced and serious loss of sexual desire...at 21 loss of sexual desire should not be in my vocab...As for my self esteem...I dont have one because its covered in the excess fat that Femcon helped me gain....If your doctor wants you on Femcon for another month I would suggest a BIG NO


Court40 - February 2

I was told that birth control adds 10lbs at least. Is that wrong?



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?